Alert archive / Montana / High Wind Warnings in 2013
High Wind Warning 8, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 11, 2013, 2:35 PM MST. It took effect at Feb 12, 2013, 12:00 PM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 2:35 PM MST (21:35 UTC)
- In effect from
- Feb 12, 2013, 12:00 PM MST
- Expired
- Feb 13, 2013, 2:52 PM MST
- In force
- 27 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
092 WWUS75 KTFX 112135 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 235 PM MST MON FEB 11 2013 MTZ009-010-048-121300- /O.UPG.KTFX.HW.A.0006.130212T1900Z-130214T0000Z/ /O.NEW.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 235 PM MST MON FEB 11 2013 ...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 5 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST WINDS INCREASE TUESDAY AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...GUSTS AS HIGH AS 70 MPH ARE POSSIBLE. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ047-051-121300- /O.NEW.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/ BLAINE-FERGUS- 235 PM MST MON FEB 11 2013 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE TUESDAY AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL ON HIGHWAY 191 IN NORTHEASTERN FERGUS COUNTY COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: 30 TO 40 MPH WITH GUSTS TO 60 MPH. * LOCATIONS AFFECTED INCLUDE: PORTIONS OF SOUTHEASTERN BLAINE AND NORTHEASTERN FERGUS COUNTIES * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
8 follow-up statements
797 WWUS75 KTFX 120336 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 836 PM MST MON FEB 11 2013 MTZ009-010-048-121200- /O.CON.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 836 PM MST MON FEB 11 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING AND MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ047-051-121200- /O.CON.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/ BLAINE-FERGUS- 836 PM MST MON FEB 11 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE BY LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: FAR SOUTHEASTERN BLAINE COUNTY AND FAR NORTHEASTERN FERGUS COUNTY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
393 WWUS75 KTFX 121039 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 339 AM MST TUE FEB 12 2013 MTZ009-010-048-122245- /O.CON.KTFX.HW.W.0008.130212T1900Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 339 AM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY AFTERNOON AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-050-054-122245- /O.EXA.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/ CASCADE-CHOUTEAU-JUDITH BASIN-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...STANFORD 339 AM MST TUE FEB 12 2013 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE BY LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: STANFORD...KINGS HILL PASS...FORT BENTON * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ047-051-122245- /O.CON.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK 339 AM MST TUE FEB 12 2013 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE BY LATE TUESDAY EVENING AND DIMINISH AGAIN WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHINOOK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
773 WWUS75 KTFX 122128 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 228 PM MST TUE FEB 12 2013 MTZ012-013-047-050-051-054-130800- /O.UPG.KTFX.HW.A.0007.130213T0600Z-130214T0300Z/ /O.EXB.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 228 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE LATE TUESDAY EVENING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-130800- /O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 228 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE TUESDAY AFTERNOON AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
821 WWUS75 KTFX 130420 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 920 PM MST TUE FEB 12 2013 MTZ009-010-048-131200- /O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 920 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-047-050-051-054-131200- /O.CON.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 920 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
566 WWUS75 KTFX 130426 CCA NPWTFX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 925 PM MST TUE FEB 12 2013 MTZ009-010-048-131215- /O.COR.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 925 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-047-050-051-054-131215- /O.COR.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 925 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST-NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: STANFORD...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE...KINGS HILL PASS...FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
672 WWUS75 KTFX 130558 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1058 PM MST TUE FEB 12 2013 MTZ044-131200- /O.EXA.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ TOOLE- INCLUDING THE FOLLOWING LOCATIONS...SHELBY 1058 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-131200- /O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 1058 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST WINDS WILL CONTINUE OVERNIGHT AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-047-050-051-054-131200- /O.CON.KTFX.HW.W.0008.130213T0600Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... WHITE SULPHUR SPRINGS 1058 PM MST TUE FEB 12 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST WEDNESDAY. * TIMING AND MAIN IMPACT: WEST TO NORTHWEST WINDS WILL INCREASE OVERNIGHT AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 65 MPH. * LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS... STANFORD...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE...KINGS HILL PASS AND FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
451 WWUS75 KTFX 130906 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 206 AM MST WED FEB 13 2013 MTZ014-140000- /O.EXA.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...LINCOLN... MACDONALD PASS...ROGERS PASS 206 AM MST WED FEB 13 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL CONTINUE INTO WEDNESDAY MORNING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 65 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: MACDONALD PASS...ROGERS PASS. THIS WARNING DOES NOT INCLUDE THE CITY OF HELENA. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-048-140000- /O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU 206 AM MST WED FEB 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING AND MAIN IMPACT: GUSTY WEST WINDS WILL CONTINUE INTO WEDNESDAY MORNING AND DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST WINDS 30 TO 40 MPH...WITH GUSTS TO 70 MPH. * OTHER IMPACTS: STRONG WINDS AND SNOW IN THE MOUNTAINS COULD CAUSE POOR VISIBILITIES DUE TO BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...CUT BANK * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ012-013-047-050-051-054-140000- /O.CON.KTFX.HW.W.0008.000000T0000Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... WHITE SULPHUR SPRINGS 206 AM MST WED FEB 13 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO WEDNESDAY MORNING AND BEGIN TO DIMINISH WEDNESDAY AFTERNOON. TRAVEL COULD BECOME HAZARDOUS FOR HIGH-PROFILE VEHICLES. * WINDS: WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 65 MPH. * LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS... STANFORD...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE...KINGS HILL PASS AND FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
073 WWUS75 KTFX 132152 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 252 PM MST WED FEB 13 2013 MTZ009-010-014-044-048-132300- /O.CAN.KTFX.HW.W.0008.000000T0000Z-130214T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...FLESHER PASS...LINCOLN...MACDONALD PASS... ROGERS PASS...SHELBY...CHOTEAU 252 PM MST WED FEB 13 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO SLOWLY DECREASE. OCCASIONAL GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS EVENING BUT STRONG WINDS ARE NO LONGER EXPECTED. $$ MTZ012-013-047-050-051-054-132300- /O.CAN.KTFX.HW.W.0008.000000T0000Z-130214T0300Z/ CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS... FORT BENTON...CHINOOK...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... WHITE SULPHUR SPRINGS 252 PM MST WED FEB 13 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO SLOWLY DECREASE. OCCASIONAL GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS EVENING BUT STRONG WINDS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 11, 10:35 AM MST, 4 hours earlier.
Area forecast discussion, Feb 11, 10:35 AM MST, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1035 AM MST Mon Feb 11 2013 ...UPDATE TO AVIATION... .UPDATE... Only some minor adjustments to the forecast this morning. Should be a quiet day overall with increasing chances for precipitation over the mountains this evening. Breezy west to southwest winds will continue through the day. && .AVIATION... Updated 1735Z. High pressure aloft will keep skies partly cloudy for widespread VFR conditions across Montana today. A disturbance will approach the state after 06Z Tuesday with increasing mid level clouds causing mountain obscurations and areas of snow along the continental divide. Only isolated to scattered showers are expected across the southwest and central Montana mountains while mostly dry conditions prevail at lower elevations. Breezy westerly winds are expected across western portions of north central Montana through the period. mpj && .PREV DISCUSSION... /ISSUED 435 AM MST Mon Feb 11 2013/ TODAY THROUGH WEDNESDAY...High pressure will be over the Eastern Pacific and build over the Rockies during the day. Satellite indicates a dry air mass but moisture will begin to increase as early as tonight. A surface lee trof has been building during the night and some weak southwest to west winds have developed across the Rockies and lee adjacent plains. The high pressure will continue to build over the zones Monday night and a weak upper level jet will move across British Columbia and bring some stronger winds aloft across the Rockies. The jet aloft will move south Tuesday and should bring increased moisture as well as a threat of precip over the Northern Rockies. This jet will continue to drift south through Wednesday and bring the moist conditions further south as well. Some lift will develop Tuesday night and Wednesday, but overall, dynamics associated with this will be very weak so precipitation on the light side excepting the orographic areas such as the Continental Divide. Mid-level winds will continue to strengthen Tuesday and Tuesday night...and strongest winds will develop Wednesday. The current high wind watch will be continued for this event. The chance of precip will increase Wednesday but model spread of 500mb heights begins to increase as well. The pattern is quite similar, however the differences add some degree of uncertainty to the chance of precip. Zelzer Wednesday night through Monday night...Medium range forecast models show good agreement with general trend through this period. The passage of a shortwave trough Wednesday night will shift the flow aloft more northerly with persistent moisture. Surface winds will also decrease and shift more northerly/up-slope Wednesday night as a Canadian cold front pushes south through the area. This front seems to hang up over western and southern Montana through Thursday. The combination of the moist up-slope flow and the lingering front over the area will keep a good chance of snow showers over the area, especially over the mountains of western/southwest Montana, so have increased the overall likelihood of snow showers. Models are indicating that measurable light snow will fall during this time, at least in the mountains. Will therefore need to monitor this situation for possible winter weather highlights. Cooler air behind the front will keep temperatures up to 5 degrees below seasonal averages on Thursday. An upper level ridge of high pressure will then gradually move back into Montana Friday through Saturday, which will keep the area mostly dry as temperatures warm up to around 10 degrees above normal. Breezy westerly down-slope winds will also develop over the plains of north central Montana, which will help this warming along the east slopes of the Rockies. Models are in better agreement tonight with bringing another shortwave south out of Canada and keeping an unsettled northerly flow aloft over the area into the early part of next week. Have therefore increased the chance of precipitation across the area and lowered temperatures to slightly below normal levels. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 41 29 47 38 / 0 0 10 10 CTB 43 26 48 34 / 0 10 10 10 HLN 40 22 41 30 / 0 10 10 20 BZN 33 11 35 22 / 0 0 10 20 WEY 22 3 25 12 / 10 10 20 30 DLN 33 16 37 25 / 0 0 10 20 HVR 31 19 39 28 / 0 10 10 10 LWT 35 19 39 28 / 0 0 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH from Tuesday afternoon through Wednesday afternoon Eastern Glacier...Northern Rocky Mountain Front... Southern Rocky Mountain Front. && weather.gov/greatfalls
Hazardous weather outlook, Feb 11, 3:19 AM MST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 319 AM MST MON FEB 11 2013 MTZ009-010-048-121145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 319 AM MST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011>013-044>047-049>051-121145- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 319 AM MST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE OVER THE PLAINS OF NORTH CENTRAL MONTANA TUESDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-052>055-121145- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 319 AM MST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:35 PM MST | High Wind Watch | TFX | 24 hr |
Nearby
High Wind Warnings in Montana, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.